# SDR TWAA9901706

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AT STA 1219 APPROXIMATELY RBL 4 IN UNDERNEATH UPPER PART OF FORMER RING.  REMOVED CORROSION PER SRM 6-80-01, PG 1 TO 3.  REINSTALLED FORMER FOOT, AFTER CLEANING CORROSION, PER SPM 6-70-01, PG 3 AND USED AD FASTENERS.
